# SDR WGEA200800065

- Difficulty date: July 12, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N146DJ
- Make and model: Eclips ECLIPSEEA500
- Aircraft serial: 000058
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: M16901
- Part serial: 8081A163
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 "RIGHT MAIN GEAR TIRE BLEW-OUT DURING LATTER PORTION OF LANDING ROLLOUT".  RT TIRE BLOWN ON LANDING, DAMAGE TO RT GEAR DOOR AND LOWER SKIN AFT OF GEAR WELL.  REPLACED TIRE AND ROUTED AIRCRAFT TO MAINTENANCE FACILITY. (A)
